Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had CABG. On painkillers. Done bypass. Recovery?

Hi, My dad had a double CABG 35 DAYS ago and HE IS FEELING MUCH STITCH PAIN is this normal?.. when this first happend doctors gave him painkiller nuberol forte to reduce the pain but all of nights pain increased .. he s 58 years of age and we are very worried... please can you advise what doctors do in this scenario they keep saying its normal and that it happens in one third of all CABG but everyone else who had a bypass the same time as him seem to be recovering really well and he keeps getting worse... please give me some reassuring advise. Thanks. falak
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Inflammation and muscle injury, at times infection, may prolong the recovery in some.
There is no other way but to improve / he should - it is a question of time.
Anxiety may add on...
Physical and Psychological rehabilitation will hasten.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 31 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor